Hypocalcaemia after an Occult Calcium Channel Blocker Overdose: A Case Report and Literature Review

David Price, Joshua Radke, Timothy E Albertson

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Hypocalcaemia is a rare complication of calcium channel blocker overdose, having been reported only once previously (J Toxicol Clin Toxicol, 1992, 30, 309). In this article, we report a case of a 37-year-old woman who developed hypocalcaemia after a verapamil overdose, review the literature and propose a mechanism for this rare finding.

Original languageEnglish (US)
Pages (from-to)217-221
Number of pages5
JournalBasic and Clinical Pharmacology and Toxicology
Volume114
Issue number2
DOIs
StatePublished - Feb 2014

ASJC Scopus subject areas

  • Pharmacology
  • Toxicology

Fingerprint Dive into the research topics of 'Hypocalcaemia after an Occult Calcium Channel Blocker Overdose: A Case Report and Literature Review'. Together they form a unique fingerprint.

Cite this